TOPOLOGICAL STRUCTURE FOR THE SPACE CONSISTING OF IMAGES

Search this Article

Author(s)

Journal

  • Math. Japonica.

    Math. Japonica. 53(2), 305-310, 2001-03-01

References:  5

  • <no title>

    SERRA J.

    Image Analysis and Mathematical Morphology, 1982

    Cited by (33)

  • <no title>

    MINJIN Wu

    Imagical morphology, 1991

    Cited by (2)

  • <no title>

    GONG W.

    Digital space's mathematical morphology-Theory and its Applications, 1995

    Cited by (3)

  • <no title>

    HAUSDORFF F.

    Set Theory, 1960

    Cited by (2)

  • <no title>

    ENGELKING R.

    General topology, 1977

    Cited by (13)

Cited by:  1

Codes

  • NII Article ID (NAID)
    10008798715
  • NII NACSIS-CAT ID (NCID)
    AA1150654X
  • Text Lang
    ENG
  • Article Type
    Journal Article
  • ISSN
    13460862
  • Data Source
    CJP  CJPref 
Page Top